Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Incidence rings with self-duality


Author: Joel K. Haack
Journal: Proc. Amer. Math. Soc. 78 (1980), 165-169
MSC: Primary 16A49; Secondary 16A35
MathSciNet review: 550486
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An artinian ring R is said to have self-duality if there is a Morita duality between the categories of left and right finitely generated R-modules. Here it is shown that the incidence ring of a finite preordered set over a division ring has self-duality. This is accomplished in part by calculating their injective modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A49, 16A35

Retrieve articles in all journals with MSC: 16A49, 16A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0550486-4
PII: S 0002-9939(1980)0550486-4
Keywords: Morita duality, incidence rings, injective modules
Article copyright: © Copyright 1980 American Mathematical Society